# SDR SIMA200210001

- Difficulty date: April 4, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN HMBV INSPECTION OF AIRCRAFT, FOUND GALLEY FLOOR FRAME 272 CORRODED.  REMOVED CORROSION BY CUT OUT.  FABRICATED A DOUBLER ANGLE, A FILLER, AND A SHIM.  WORK DONE IAW SAAB 340 SRM 53-70-30 AND STANDARD SRM PRACTICES.  (M)
